Note on Quasi-Numerically Positive Log Canonical Divisors
Shigetaka Fukuda
Journal of Mathematics, 2015, vol. 2015, 1-7
Abstract:
We propose a subconjecture that implies the semiampleness conjecture for quasi-numerically positive log canonical divisors and prove the ampleness in some elementary cases.
Date: 2015
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/JMATH/2015/841746.pdf (application/pdf)
http://downloads.hindawi.com/journals/JMATH/2015/841746.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:841746
DOI: 10.1155/2015/841746
Access Statistics for this article
More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().